RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mustafaev, H S

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:274
Abstract pages:1555
Full texts:580
References:140
E-mail:

http://www.mathnet.ru/eng/person18719
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/332801

Publications in Math-Net.Ru
2010
1. H. S. Mustafaev, “On the Radicals of Algebras Generated by a Contraction”, Funktsional. Anal. i Prilozhen., 44:3 (2010),  80–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:3 (2010), 226–229  isi  scopus
2008
2. H. S. Mustafaev, “Weakly Compact Homomorphisms of Regular Banach Algebras”, Funktsional. Anal. i Prilozhen., 42:2 (2008),  85–89  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 42:2 (2008), 151–154  isi  scopus
2007
3. H. S. Mustafaev, “On the Radical for Some Class of Banach Algebras”, Funktsional. Anal. i Prilozhen., 41:3 (2007),  89–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 41:3 (2007), 241–244  isi  scopus
2006
4. H. S. Mustafaev, “Regularity of Segal Algebras”, Funktsional. Anal. i Prilozhen., 40:1 (2006),  75–78  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:1 (2006), 62–65  isi  scopus
2002
5. H. S. Mustafaev, “Banach Algebras with Bounded Groups of Generators, and the Schur Property”, Mat. Zametki, 71:5 (2002),  725–731  mathnet  mathscinet  zmath; Math. Notes, 71:5 (2002), 661–666  isi  scopus
2001
6. H. S. Mustafaev, “Complete continuity for a class of Banach algebras”, Zap. Nauchn. Sem. POMI, 282 (2001),  139–159  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:5 (2004), 1723–1732
2000
7. H. S. Mustafaev, M. T. Karaev, “Expansion of the element $\sin a$ in exponentials for Hermitian $a$”, Zap. Nauchn. Sem. POMI, 270 (2000),  253–257  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:2 (2003), 2230–2232
1989
8. H. S. Mustafaev, V. S. Shulman, “An estimate of the norms of inner derivation in some operator algebras”, Mat. Zametki, 45:4 (1989),  105–110  mathnet  mathscinet  zmath; Math. Notes, 45:4 (1989), 337–341  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020